# SDR SWAA2021021542091

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; SHIELD FWD OF CARGO DOOR HAS CORROSI ON AROUND NUT PLATE HOLES BETWEEN BS767 AND BS787 RBL23 WL157 / CORROSION ON AFT CARGO BAY SHIELD; BS794-767 RBL23; WL157; FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED AND REPLACED SHIELD PER SRM 51-40-02-0G-0. SRM 51-40-05-0G-0; DWG 146A0081.
